Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18831
Title: Synchronization, diversity, and topology of networks of integrate and fire oscillators
Author: Guardiola Martínez, Xavier
Díaz Guilera, Albert
Llas Rubio, Mateu
Pérez-Vicente, Conrado, 1962-
Keywords: Física mèdica
Biofísica
Física estadística
Termodinàmica
Sistemes dinàmics diferenciables
Equacions d'estat
Transformacions de fase (Física estadística)
Medical physics
Biophysics
Statistical physics
Thermodynamics
Differentiable dynamical systems
Equations of state
Phase transformations (Statistical physics)
Issue Date: 2000
Publisher: The American Physical Society
Abstract: We study synchronization dynamics of a population of pulse-coupled oscillators. In particular, we focus our attention on the interplay between topological disorder and synchronization features of networks. First, we analyze synchronization time T in random networks, and find a scaling law which relates T to network connectivity. Then, we compare synchronization time for several other topological configurations, characterized by a different degree of randomness. The analysis shows that regular lattices perform better than a disordered network. This fact can be understood by considering the variability in the number of links between two adjacent neighbors. This phenomenon is equivalent to having a nonrandom topology with a distribution of interactions and it can be removed by an adequate local normalization of the couplings.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.62.5565
It is part of: Physical Review e, 2000, vol. 62, núm. 4, p. 5565-5570
URI: http://hdl.handle.net/2445/18831
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
172843.pdf80.88 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.